Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
1071. V. Karimipour and M. Khorrami,
Anisotropic Heisenberg Magnet with Long-Range Interactions: Integrability and Phase Structure
Int. J. Theor. Phys. 38(1999), 971-984  [abstract]   
IPM/P-1999/030
 
1072. A. Shojai and M. Golshani,
Direct Particle Quantum Interaction
Contemporary Fundamental Physics(photon old ..) 1(1999), 273-287  [abstract]   
IPM/P-1999/029
 
1073. B. Maraghechi, B. Farrokhi, J.E. Willett, B. Bolon and H. Mehdian,
Wiggler-Field Effects on the Space-Charge Waves of A Raman Free-Electron Laser
Phys. Rev. E 60(1999), 2264-2271  [abstract]   
IPM/P-1999/027
 
1074. B. Maraghechi and N. Naseri,
Raman Scattering in A Partially Filled Plasma Waveguide Near Cyclotron Resonance
Phys. Plasmas 6(1999), 3123-3130  [abstract]   
IPM/P-1999/026
 
1075. R. Mansouri, F. Nasseri and M. Khorrami,
Effective Time Variation of G in A Model Universe with Variable Space Dimension
Phys. Lett. A 259(1999), 194-200  [abstract]   
arXive.org link: gr-qc/9905052 [ abs, src, ps, others], cited by
IPM/P-1999/025
 
1076. V. Karimipour,
A Multi Species Asymmetric Exclusion Process, Steady State and Correlation Functions on A Periodic Lattice
Europhys. Lett. 47(1999), 304-310  [abstract]   
arXive.org link: cond-mat/9809193 [ abs, src, ps, others], cited by
IPM/P-1999/024
 
1077. V. Karimipour,
A Remark on Integrability of Stochastic Systems Solvable by Matrix Product Ansatz
Europhys. Lett. 47(1999), 501-507  [abstract]   
arXive.org link: cond-mat/9901151 [ abs, src, ps, others], cited by
IPM/P-1999/023
 
1078. M.A. Jafarizadeh and S.K. Moayedi,
Degeneracy and Para-Supersymmetry of Dirac Hamiltonian in (2+1)-Space-Time
J. Math. Phys. 40(1999), 4274-4289  [abstract]   
arXive.org link: hep-th/9904166 [ abs, src, ps, others], cited by
IPM/P-1999/022
 
1079. M.M. Sheikh-Jabbari,
One Loop Renormalizability of the Supersymmetric Yang-Mills Theories on the Noncommutative Two-Torus
JHEP 6(1999), 015  [abstract]   
arXive.org link: hep-th/9903107 [ abs, src, ps, others], cited by
IPM/P-1999/020
 
1080. A. Tavakoli, D.D. Tskhakaya and N.L. Tsintsadze,
Rayleigh-Taylor Instability in Presence of Density Transition Layer
Phys. Lett. A 256(1999), 212-216  [abstract]   
IPM/P-1999/019
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.